# SDR IPXA2024022336170

- Difficulty date: January 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H WING O/B FLAP I/B FWD HINGE DUE TOHEAVY CORROSION REMOVE AND REPLACE HINGE BRACKET ASSEMBLY ARC0502-508 PER MD11 AMM 57-53-01/401 REV 96. REINSTALLED HYD LINES AT R/H O/B FLAP I/B FWD HINGE AND PERFORMED HYD LEAK CHECK, NO LEAKS NOTED IN REF TO UPS MD11 AMM 57-53-01-400-801 AND 29-00-00-790-801.
